On Galois polynomials of degree p in skew polynomial rings of derivation type

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)625-634
Number of pages10
JournalSoutheast Asian Bulletin of Mathematics
Volume37
Issue number4
Publication statusPublished - 2013

Cite this

On Galois polynomials of degree p in skew polynomial rings of derivation type. / Ikehata, Shuuichi.

In: Southeast Asian Bulletin of Mathematics, Vol. 37, No. 4, 2013, p. 625-634.

Research output: Contribution to journalArticle

@article{904887392b4c472eb260c3ef3357c647,
title = "On Galois polynomials of degree p in skew polynomial rings of derivation type",
author = "Shuuichi Ikehata",
year = "2013",
language = "English",
volume = "37",
pages = "625--634",
journal = "Southeast Asian Bulletin of Mathematics",
number = "4",

}

TY - JOUR

T1 - On Galois polynomials of degree p in skew polynomial rings of derivation type

AU - Ikehata, Shuuichi

PY - 2013

Y1 - 2013

M3 - Article

VL - 37

SP - 625

EP - 634

JO - Southeast Asian Bulletin of Mathematics

JF - Southeast Asian Bulletin of Mathematics

IS - 4

ER -